# SDR WRNA201406260010

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 43461
- Aircraft time: 71,614 hours, 16,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, UPPER PLATING AROUND BS 1229 AROUND RBL 8 FOUND CORRODED.  REPAIRED IAW EO SLC-140611.
